# SDR 97ZZZX2022

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8200P
- Make and model: Piper PA-24-250
- Aircraft serial: 243452
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Stab
- Part time: 2,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSP FOUND RT STAB SKIN WRINKLED AND BENT AT THE END OF TORQUE FITTING P/N 16809-03.
